Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 72, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 7, 2008, 7:51 PM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 7:51 PM CDT (00:51 UTC)
- Expired
- May 8, 2008, 1:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:30 PM CDT | FLASH FLOOD | 3 W Centralia, OK | SECONDARY ROADS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 219 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 080053
FFWTSA
OKC035-041-097-115-131-080645-
/O.NEW.KTSA.FF.W.0072.080508T0051Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 145 AM CDT
* AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
WEST OF CLAREMORE TO 31 MILES SOUTH OF CHOUTEAU...MOVING NORTHEAST
AT 35 MPH. RADAR AND SURFACE OBSERVATIONS INDICATE THAT 2 TO 3
INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF THE WARNED AREA.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 145 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...INOLA...TIAWAH...FOYIL...PRYOR...CHELSEA...LOCUST
GROVE...ADAIR...SALINA...ROSE...BIG CABIN...WHITE OAK...
PENSACOLA...LEACH...SPAVINAW...LANGLEY...TWIN OAKS...VINITA...
DISNEY...CHLOETA...KETCHUM...KANSAS...CLEORA...JAY...BLUEJACKET...
WEST SILOAM SPRINGS...COLCORD...WELCH...BERNICE...AFTON...
NARCISSA...GROVE...FAIRLAND...MIAMI...COMMERCE...WYANDOTTE...PICHER
AND QUAPAW.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
3609 9510 3608 9557 3613 9557 3617 9566
3645 9559 3646 9546 3695 9543 3699 9540
3702 9513
TIME...MOT...LOC 0051Z 221DEG 32KT 3633 9566 3576 9526
$$2 follow-up statements
000
WGUS74 KTSA 080238
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT WED MAY 7 2008
OKC035-041-097-115-131-080645-
/O.CON.KTSA.FF.W.0072.000000T0000Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
937 PM CDT WED MAY 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
MAYES...OTTAWA...CRAIG...DELAWARE AND EASTERN ROGERS COUNTIES...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF WHITE OAK TO NARCISSA TO 10 MILES NORTHEAST OF
GROVE...MOVING NORTH AT 20 MPH. RADAR INDICATES THAT 2 TO 4 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE POSSIBLE THROUGH
ACROSS NORTHERN SECTIONS OF CRAIG AND OTTAWA COUNTIES THIS EVENING.
WHILE THE HEAVY RAIN HAS ENDED OVER THE REMAINDER OF THE WARNING
AREA...FLOODING OF LOW LYING AREAS WILL REMAIN LIKELY THROUGH 145 AM
DUE TO EARLIER HEAVY RAINFALL.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE WYANDOTTE...WELCH...MIAMI...COMMERCE...QUAPAW AND PICHER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
3609 9510 3608 9557 3613 9557 3617 9566
3645 9559 3646 9546 3695 9543 3699 9540
3702 9513
TIME...MOT...LOC 0237Z 200DEG 21KT 3680 9535 3682 9495
3667 9460
$$000
WGUS74 KTSA 080636
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 AM CDT THU MAY 8 2008
OKC035-041-097-115-131-080646-
/O.EXP.KTSA.FF.W.0072.000000T0000Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
136 AM CDT THU MAY 8 2008
...THE FLASH FLOOD WARNING FOR MAYES...OTTAWA...CRAIG...DELAWARE AND
EASTERN ROGERS COUNTIES EXPIRES AT 145 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. WATER COVERED
ROADWAYS MAY CONTINUE AS WATER LEVELS GRADUALLY RECEDE. MOTORISTS
ARE URGED TO EXERCISE CAUTION.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
3609 9510 3608 9557 3613 9557 3617 9566
3645 9559 3646 9546 3695 9543 3699 9540
3702 9513
TIME...MOT...LOC 0636Z 200DEG 21KT 3811 9475 3813 9435
3798 9399
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 7:50 PM CDT, 1 minute earlier.
Area forecast discussion, May 7, 7:50 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT WED MAY 7 2008
.MESOSCALE UPDATE...
VERY PERSISTENT LOW-LEVEL MESOCYCLONES ARE
OCCURRING NOW ALONG THE LINE OF STORMS
MOVING ACROSS EASTERN OKLAHOMA. GIVEN THE
LOW LIFTING CONDENSATION LEVELS AND INCREASING
LOW-LEVEL SHEARS...IT IS LIKELY THAT QUICK SPIN-UP
TORNADOES WILL OCCUR WITH ONE OR MORE OF THE
MESOCYCLONES.
A VERY PERSISTENT MESOCYCLONE TRACKED ACROSS
THE SOUTHEAST SIDE OF THE TULSA METRO AREA
WITH 0 TO 1 KM SHEAR VALUES OF 25 TO 30 KNOTS.
THAT PORTION OF THE LINE MOVING ACROSS SOUTHEAST
OKLAHOMA INTO WEST-CENTRAL ARKANSAS IS NOW
MOVING INTO SHEAR VALUES OF 35 TO 45 KNOTS WHICH
INCREASES THE CONCERN THAT TORNADOES WILL OCCUR WITH
THIS LINE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, May 7, 5:13 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT WED MAY 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT WED MAY 7 2008 ...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH POTENTIAL FOR TORNADOES AND FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT. IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE HIGHWAY 412. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA... PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE WEATHER WILL BE WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT WILL MOVE THROUGH THE AREA TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... CONTINUE TO MONITOR LATER FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 7, 6:47 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD KETCHUM 36.52N 95.02W
05/07/2008 CRAIG OK EMERGENCY MNGR
SOME STREET FLOODING. ALSO RURAL ROADS NEAR KETCHUM WERE
REPORTED UNDER WATER. 3.75 INCHES OF RAIN TODAY.
0415 PM FLASH FLOOD 3 S CLEORA 36.54N 94.97W
05/07/2008 DELAWARE OK EMERGENCY MNGR
WATER OVER HIGHWAY 85 SOUTH OF CLEORA. SOME AREAS STILL
FLOODED AT 6 PM.
0620 PM TSTM WND GST OKEMAH 35.43N 96.30W
05/07/2008 E60 MPH OKFUSKEE OK EMERGENCY MNGR
&&
SAALocal storm report, May 7, 6:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 4 E BEGGS 35.74N 96.00W
05/07/2008 E75 MPH OKMULGEE OK BROADCAST MEDIA
LOCATION NEAR HIGHWAY 75 AND HIGHWAY 16
&&
SAALocal storm report, May 7, 7:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST BIXBY 35.94N 95.88W
05/07/2008 E60 MPH TULSA OK BROADCAST MEDIA
WALL CLOUD ALSO REPORTED OVER HIGH SCHOOL.
&&
SAALocal storm report, May 7, 7:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 2 N BIXBY 35.97N 95.88W
05/07/2008 TULSA OK BROADCAST MEDIA
TREE DAMAGE NEAR 101ST AND MEMORIAL
&&
SAALocal storm report, May 7, 7:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 2 SW BROKEN ARROW 36.03N 95.82W
05/07/2008 E60 MPH TULSA OK BROADCAST MEDIA
WIND GUSTS AND TREE DAMAGE BEING REPORTED NEAR 111TH AND
GARNETT
&&
SAASpecial weather statement, May 7, 7:25 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 7 2008
OKZ049-053-080100-
CHOCTAW OK-PUSHMATAHA OK-
725 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...SAWYER...FORT
TOWSON...SWINK...MESSER...SOBOL...FALLON...SPEER...APPLE...CORINNE...
RATTAN AND OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3414 9558 3442 9504 3425 9503 3423 9505
3422 9512 3416 9513 3415 9514 3399 9514
3391 9546
TIME...MOT...LOC 0025Z 243DEG 66KT 3405 9539The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 59 min |
| May 7, 7:12 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Okmulgee, Rogers, Tulsa, Wagoner | 37 days |
| May 7, 7:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 7, 7:25 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 65 min |
| May 7, 7:29 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers, Washington | 6 hr |
| May 7, 7:43 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 47 min |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 64 min |
| May 7, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 29 min |
| May 7, 8:10 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Rogers | 65 min |
| May 7, 8:28 PM CDT | Tornado Warning | TSA | Sequoyah | 32 min |
| May 7, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage | 3 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 32 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Washington | 44 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 8, 9:01 AM CDT | River Flood Warning | TSA | Tulsa | 35 hr |
| May 8, 9:01 AM CDT | River Flood Warning | TSA | Muskogee | 11 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.